# SDR CA140605009

- Difficulty date: May 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 47,104 hours
- Engine: Ge CFM567B24
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1957M10P03
- Condition: Cracked
- Location: Hp Turbine
- Part time: 30,997 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS REMOVED FOR A PROACTIVE O/H.  DURING THE FLOURESCENT PENETRANT INSPECTION OF THE HIGH PRESSURE TURBINE ROTOR BLADES, IT WAS DISCOVERED THAT 2 BLADES EXHIBITED CRACKING AT THE MINIMUM NECK POINT ON THE FIRTREE AT THE CONVEX LOWER POINT.
